Translator Disclaimer
September 2020 The fractional Green's function by Babenko's approach
Chenkuan Li, Changpin Li
Tbilisi Math. J. 13(3): 19-42 (September 2020). DOI: 10.32513/tbilisi/1601344896

Abstract

The goal of this paper is to derive the fractional Green's function for the first time in the distributional space for the fractional-order integro-differential equation with constant coefficients. Our new technique is based on Babenko's approach, without using any integral transforms such as the Laplace transform along with Mittag-Leffler function. The results obtained are not only much simpler, but also more generalized than the classical ones as they deal with distributions which are undefined in the ordinary sense in general. Furthermore, several interesting applications to solving the fractional differential and integral equations, as well as in the wave reaction-diffusion equation are provided, some of which cannot be achieved by integral transforms or numerical analysis.

Funding Statement

This work is partially supported by NSERC (Canada 2019-03907) and NSFC (China 11671251).

Acknowledgment

The authors are grateful to Dr. H.M. Srivastava for his careful reading of the paper with several productive suggestions and corrections.

Citation

Download Citation

Chenkuan Li. Changpin Li. "The fractional Green's function by Babenko's approach." Tbilisi Math. J. 13 (3) 19 - 42, September 2020. https://doi.org/10.32513/tbilisi/1601344896

Information

Received: 10 September 2019; Accepted: 25 May 2020; Published: September 2020
First available in Project Euclid: 29 September 2020

MathSciNet: MR4154832
Digital Object Identifier: 10.32513/tbilisi/1601344896

Subjects:
Primary: 46F10
Secondary: 26A33, 45J05

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 3 • September 2020
Back to Top